MAUDE Adverse Event Report: ORTHOPEDIATRICS PEDICLE SCREW DRIVER

ORTHOPEDIATRICS PEDICLE SCREW DRIVER
Model Number 01-1003-6035
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the recent case, rep encountered a significant wobble issue that led to the discovery of a new distal tip engagement concern.Representative spent approximately 30 minutes or more at the back table, testing with 3-4 different drivers and loading screws.There was no visible degradation or damage to any distal tips, and the screws appeared to be in good condition.Despite this, the issue slowed the case considerably and introduced unnecessary stress and frustration for the surgical team.

Brand Name
PEDICLE SCREW DRIVER
Common Device Name
PEDICLE SCREW DRIVER
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key23607407
Report Number3006460162-2025-00073
Device Sequence Number21133245
Product Code NKB
UDI-Device Identifier00841132122549
UDI-Public00841132122549
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-1003-6035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale
Patient Weight68 KG